MathSciNet Relay Station
MathSciNet bibliographic data
MR1143229 20D08 (20B25 20F29)
Ivanov, A. A. A presentation for $J_4$. Proc. London Math. Soc. (3) 64 (1992), no. 2, 369–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement